# SDR RAIA201907040011

- Difficulty date: July 4, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FRAME 46 & 48 HAVE CORROSION.  REMOVED THE RT FLOOR SILL AT FR 46 AND THE ONE AT FR 48.  INSTALLED RT FLOOR SILLS AT FR 46 & FR 48.
